MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE
Model Number TH100
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The event occurred in germany.It was reported that the image become black after 15 minutes.The device needs to be restarted to solve the issue.After restart, there is a color case, or the video processor reports an incompatible camera.No harm to the patient, user, or third reported.
 
Additional Manufacturer Narrative
The reported issue (sudden image failure) could not be reproduced during investigation.During investigation another issue was detected.The image centring slightly out of tolerance and the camera cable sheath chemically attacked.The image centring was adjusted and the camera cable replaced preventively.The root cause for the image centring slightly out of tolerance could not be determined.The centre could decalibrated itself during clinical use over time.However, this has no influence on the function of the device.The chemically attacked cable was caused by user error.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Common Device Name
HEAD,IMAGE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key16354038
Report Number9610617-2023-00039
Device Sequence Number6270196
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public4048551333136
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown